Hecke modular forms and the kac-peterson identities

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


The identity of certain Hecke modular forms with well-known infinite products is derived in an elementary manner. New identities and applications are discussed.

Original languageEnglish (US)
Pages (from-to)158-161
Number of pages4
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Jun 1984

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Hecke modular forms and the kac-peterson identities'. Together they form a unique fingerprint.

Cite this